# SDR R61A2021113000940

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 33,088 hours, 20,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Dented
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FOWARD FUSELAGE UNDER CAPTAINS WINDOW BETWEEN FRAMES 9 AND 10 AND STR 17L AND 18L DENTED. PERFORMED CUTOUT AND INSTALLED FILLER AND DOUBLER IAW ETD2021-170-040099-2021. REF VP-040252-2021 N/R #1. REF LP R864910 ITEM 1.
